# SDR DALA2025052904126

- Difficulty date: May 26, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N3758Y
- Make and model: Boeing 737832
- Aircraft serial: 30814
- Aircraft time: 75,855 hours, 28,854 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0987657) CORROSION ON FLOORBEAM W2 STA 986 LBL 37 TO LBL 39 AT PAX CABIN. FLOORBEAM W2 STA 986 LBL 37 TO LBL 39 AT PAX CABIN WAS REPAIRED PER ER/A 464736-14MA REV.A
